SVRA Endurance Series

5:00pm

The Brickyard Vintage Racing Invitational Indianapolis Motor Speedway, Indianapolis, IN July 31 – August 4, 2019 Track Length – 2.43 miles

SVRA Sprint Series

Provisional Schedule

	Load-in day - Tu	nnnel-16th St. nants, prep shops, 5 th wheel			
		LANE 2 – all pull along tag			
trailers	(11)	1 2 2			
		Administration Bldg. 16th St.			
	12:00pm5:00pm Tech Inspection at gasoline alley garage #C32				
Wednesday, July 31					
7:00am—5:00pm RegistrationIMS Administration Bldg. 16th St.					
9:00am Load-in continues via Tunnel16th St. – TA/SGT/GT 7:15am Mandatory Test Day Drivers' Meeting – Media Center					
	7:30am—5:00pm Technical Inspection at gasoline alley #C32				
8:00am—6:00pm TEST DAY & TOP Participants					
Thursday, August 1					
7:00am5:00pm	RegistrationIMS	S Administration Bldg. 16th St.			
9:00am	Load-in Trans Am TA2				
7:30am ALL DRIVER Driver's Mtg – Media Center					
-	-	Gas Alley Garage "C32" Practice 1			
8:00am 8:30am	Group 2a Groups 1, 3, 4	Practice 1 Practice 1			
9:00am	Group 9	Practice 1			
9:30am	Group 6	Practice 1			
10:00am	Group 2b	Practice 1			
10:30am	Groups 8, 12b	Practice 1			
11:00am	Groups 5, 7, 11	Practice 1			
11:30am	Groups 10, 12a	Practice 1			
12:00pm	TA/SGT/GT	Testing 1 30 min			
12:30pm-1:30pm	LUNCH BREAK				
	n – Prewar Exhibition	-			
1:20pm	Group 2a	Practice 2			
1:45pm	Groups 1, 3, 4	Practice 2			
2:10pm 2:35pm	Group 6 Group 9	Practice 2 Practice 2			
3:00pm	Group 2b	Practice 2			
3:25pm	Groups 8, 12b	Practice 2			
3:50pm	Groups 5, 7, 11	Practice 2			
4:15pm	Groups 10, 12a	Practice 2			
4:40pm	TA/SGT/GT	Testing 2 30 min			
5:10pm-5:40pm Prewar Exhibition Laps					
Friday, August 2					
7:00am-5:00pm	Registration	Cos Alley Comos C22			
7:30am-5:00pm 8:00am	Tech Inspection TA2	Gas Alley Garage-C32 Testing 1 30 min			
8:30am	Groups 5, 7, 11	Qualifying 1			
8:50am	Group 6	Qualifying 1			
9:10am	Group 2b	Qualifying 1			
9:30am	Groups 1, 3, 4	Qualifying 1			
9:50am	Groups 10, 12a	Qualifying 1			
10:10am	Groups 8, 12b	Qualifying 1			
10:30am	Group 9	Qualifying 1			
10:50am	Group 2a	Qualifying 1			
11:10am		o/Am Practice 30m			
11:30am TA/SGT/GT Practice 30 min					
12:00pm—1:00pm LUNCH BREAK 12:00-12:30 – Jaguar Laps, 12:30-1:00 – Prewar Exhibition					
1:00pm	Group 9	Qualifying 2			
1:25pm	Groups 8, 12b	Qualifying 2			
1:50pm	Group 6	Qualifying 2			
2:15pm	Groups 1, 3, 4	Qualifying 2			
2:40pm	Group 2b	Qualifying 2			
3:05pm	TA2	Testing 2 30 min			
3:35pm	Groups 10, 12a	Qualifying 2			
4:00pm 4:25pm	Groups 5, 7, 11 Group 2a	Qualifying 2 Qualifying 2			
4:50pm	TA/SGT/GT	Qualifying 40 min			
		guantynig 40 mm			

SVRA/Brickyard Celebration @ Plaza Pavilion

Saturday, August					
7:30am-3:00pm	Registration				
7:30am-12:00pm	Tech Inspections	G G			
8:00am – 4:00pm		Indy Legends Race Car Concours			
10:00am	Hagerty Cars & C		_		
8:00am	Groups 1, 3, 4	Feature Race 1**	•		
8:30am	Group 2a	Feature Race 1			
9:00am	Groups 5, 7, 11	Feature Race 1**	•		
9:30am	Groups 10, 12a	Feature Race 1**	:		
10:00am	Group 9	Feature Race 1			
10:30am	Group 2b	Feature Race 1			
11:00am	Groups 8, 12b	Feature Race 1**	ŧ		
11:30am	TA2	Practice 30 min			
12:00pm—1:00pm	1 LUNCH E	BREAK			
12:00-12:30 - Jaguar Laps, 12:30-1:00 – Prewar Exhibition Laps					
12:00pm Indy Legends Charity Pro/Am Fan WalkPit Lane Grid					
	Driver Introduction				
	Legends Charity V		50min		
2:35pm	TA/SGT/GT	Feature Race 75			
3:50pm	TA2	Qualifying 20 mi			
4:10pm	Group 6	Feature Race 1			
4:40pm	Prewar Exhibition	1 0000010 10000 1			
5:00pm	Hagerty Car Show				
-	End of on-track ac				
5:30pm		uivities			
Sunday, August 4					
8:00am—12 noon Registration					
7:50am ALL ENDURO CARS ON GRID					
8:00am9:00am	Vintage Classic		60 mins		
End.#1 (0	Grps 1, 2, 3, 4, 5b, 6	b, 8, 12b)	(1 pit stop)		
9:00am	ALL ENDURO	CARS ON GRID			
9:10am - 10:10am	Historic GT/G'	TP Enduro	60 mins		
End.#2	(Grps 5a,6a,7,9	,10,11,12a)	(1 pit stop)		
10:20am	Groups 1, 3, 4	Feature Race 2**			
10:45am	Groups 8, 12b	Feature Race 2**			
11:10am	Group 2a	Feature Race 2			
11:35am	Group 9	Feature Race 2			
	•				
12:00pm—1:00pm LUNCH BREAK 12:00-12:30 – Jaguar Laps, 12:30-1:00 – Prewar Exhibition Laps					
12:15pm		l Anthem/Racers'	Prayer		
1:00pm	FF Reunion	Feature Race			
1:30pm	Group 6	Feature Race 2			
1:55pm	Groups 5, 7, 11	Feature Race 2**	·		
2:20pm	Groups 10, 12a	Feature Race 2**			
2:45pm	TA2	Feature Race 75r	nin		
4:00pm	Group 2b	Feature Race 2			
4:25pm	End of on track ac	tivities			
RACE/ RUN GROUPS					
SVRA G	oup 1, 3, 4**	SVRA Group 6			
SVRA Group 2a		SVRA Groups 8, 1	2b**		
SVR A Group 2h		SVR A Group 9			

SVRA Group 9

SVRA Groups 10, 12a**

5b (FM2, WSR)

6b (AS, BP, TA)

SVRA Group 2b

Pro Trans Am PreWar Exhibition

SVRA Group **5**, **7**, **11****

6a (AP)

Splits: For Enduros or for Designated Race Group

5a (BSR, FM1, S2, VS2)

THOSE RACES WITH COMBINED GROUPS WILL HAVE
SPLIT PODIUMS
** Split Starts w/2 Pace Cars--will be used if deemed necessary